References

  1. Alegre P., Blair D.E., Carriazo A. Generalized Sasakian-space-forms. Israel J. Math. 2004, 141, 157-183.
  2. Alegre P., Carriazo A. Generalized Sasakian space forms and conformal changes of the metric. Results Math. 2011, 59 (3-4), 485-493. doi: 10.1007/s00025-011-0115-z
  3. Barros A., Ribeiro Jr E. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 2012, 140 (3), 213-223. doi: 10.1090/S0002-9939-2011-11029-3
  4. Barros A., Batista R., Ribeiro Jr E. Compact almost Ricci solitons with constant scalar curvature are gradient. Monatsh. Math. 2014, 174 (1), 29-39. doi: 10.1007/s00605-013-0581-3
  5. Chow B., Knopf D. The Ricci flow: An introduction. Mathematical Surveys and Monographs. 110, American Mathematical Society, 2004.
  6. Cho J.T., Kimura M. Reeb flow symmetry on almost contact three-manifolds. Differential Geom. Appl. 2014, 35, 266-276.
  7. Derdzinski A. Ricci solitons. Preprint 2017 - arXiv:1712.06055v1.
  8. Friedan D. Nonlinear models in 2 + $ \epsilon$ dimensions. Ann. Physics 1985, 163, 318-419.
  9. Ghosh A. Kenmotsu $3$-metric as a Ricci soliton. Chaos Solitons Fractals 2011, 44, 647-650.
  10. Ghosh A. An $\eta$-Einstein Kenmotsu metric as a Ricci soliton. Publ. Math. Debrecen 2013, 82 (3-4), 591-598.
  11. Hamilton R.S. The Ricci flow on surfaces. Mathematics and general relativity. Contemp. Math., Amer. Math. Soc. 1988, 71, 237-262.
  12. Kanai M. On a differential equation characterizing a Riemannian manifold. Tokyo J. Math. 1983, 6(1), 143-151.
  13. Kenmotsu K. A class of almost contact Riemannian manifolds. Tohoku Math. J. 1972, 24, 93-103.
  14. Marrero J.C. The local structure of trans-Sasakian manifolds. Ann. Mat. Pura Appl. 1992, 162, 77-86.
  15. Perelman G. The entropy formula for the Ricci flow and its geometric applications. Preprint 2002. arXiv: math/0211159v1.
  16. Pigola S., Rigoli M., Rimoldi M., Setti A. Ricci almost solitons. Ann. Sc. Norm. Super. Pisa Cl. Sci. 2011, 10 (5), 757-799.
  17. Sharma R. Certain results on $K$-contact and ($k,\mu$)-contact manifolds. J. Geom. 2008, 89, 138-147.
  18. Tashiro Y. Complete Riemannian manifolds and some vector fields. Trans. Amer. Math. Soc. 1965, 117, 251-275.
  19. Yano K. Integral formulas in Riemannian Geometry, Marcel Dekker, New York, 1970.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.